# SDR SWAA2013011411381

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 50,338 hours, 40,104 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 11034
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DIVERSION - AMBER L/E FLAPS TRANSIT LIGHT ILLUMINATED ON TAKEOFF WITH ASSOCIATED AMBER L/E FLAP NR 2 LIGHT ILLUMINATED ON AFT OVERHEAD PANEL.  NO ROLL.  FOUND NR 2 KRUEGER FLAP ACTUATOR NOT FULLY RETRACTING.  REMOVED AND REPLACED ACTUATOR IAW AM.
